Discussions By Condition: Cardiovascular disease

does levothyroxine cause----

Posted In: Cardiovascular disease 0 Replies
  • Posted By: Anonymous
  • August 27, 2009
  • 08:43 PM

Hi I am taking 100mg levothyroxine. I have some side affects one being irregular heart beats & palpitations especially when I wake up at night!
I find when I drink a cup of decaf tea I calm down & my heart stops beating so fast.
Could this be a harmless side effect of these meds? Advice please. regards.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?